# SDR FDEA201903250707

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 80,730 hours, 17,614 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: B499A
- Part serial: CM26217
- Condition: Unknown
- Location: Battery Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

ON CLIMB OUT, LEVEL 1 EMER PWR ON, FOLLOWED QRH, EMER PWR ON REMAINED DISPLAYED DEPLOYED ADG TO CONSERVE BATT DECLARED EMERGENCY, DUMPED FUEL AND LANDED. EPCU CURRENT FAULTS SHOWS " ADG BATT CTL RLY/INTFC" AND "ADG BAT CH EN RLY/INTFC". T/S PER FIM 24-20-00-1 FAULT NOT DUPLICATED, REMOVED AND REPLACED R2-17(L EMER CONT RELAY), R2-5156 (L EMER AC BUS SENSING RELAY), R2-5154 (L  EMER DC SENSING RELAY), R2-34 (ADG/BATT CONT  RELAY), R2-5411 (EMER PWR RELAY), R2-8927 (R EMER  XFR RELAY) PER AMM 24-24-00-4. PERFORMED EMERGENCY PWR SYS TEST OK PER AMM 24-24-00-5 ALSO EPCU RTS PASSED AND EPCU/FCC CAT IIIB TEST PASSED. ALL ENG RAN  TEST PER JRH  CHAP 3/5, NO DEFECTS FOUND. A/C OK FOR SERVICE.
